Journal Article

An analytical theory for Riemannian cubic polynomials

Roberto Giambò, Fabio Giannoni and Paolo Piccione

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 19, issue 4, pages 445-460
Published in print December 2002 | ISSN: 0265-0754
Published online December 2002 | e-ISSN: 1471-6887 | DOI:
An analytical theory for Riemannian cubic polynomials

Show Summary Details


We establish some global existence and multiplicity results for Riemannian cubic polynomials in a complete Riemannian manifold.

Keywords: Riemannian cubic polynomials; Morse theory; Ljusternik–Schnirelman category

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.